RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1982, Volume 18, Number 2, Pages 306–319 (Mi de4445)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

On some qualitative properties of solutions of second-order equations of parabolic type with continuous coefficients

A. I. Ibragimov

Institute of Applied Mathematics and Mechanics AS of AzSSR

Full text: PDF file (1435 kB)

Bibliographic databases:
UDC: 517.95
Received: 14.07.1981

Citation: A. I. Ibragimov, “On some qualitative properties of solutions of second-order equations of parabolic type with continuous coefficients”, Differ. Uravn., 18:2 (1982), 306–319

Citation in format AMSBIB
\Bibitem{Ibr82}
\by A.~I.~Ibragimov
\paper On some qualitative properties of solutions of second-order equations of parabolic type with continuous coefficients
\jour Differ. Uravn.
\yr 1982
\vol 18
\issue 2
\pages 306--319
\mathnet{http://mi.mathnet.ru/de4445}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=649675}


Linking options:
  • http://mi.mathnet.ru/eng/de4445
  • http://mi.mathnet.ru/eng/de/v18/i2/p306

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. T. Mamedov, “Boundary Properties of Solutions to Second-Order Parabolic Equations in Domains with Special Symmetry”, Math. Notes, 70:3 (2001), 347–362  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:41
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019